On the sum : Σdd(f(n))

Kátai, Imre: On the sum : Σdd(f(n)). Acta scientiarum mathematicarum, (29) 1-2. pp. 199-206. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_001_002_199-206.pdf
Hozzáférés joga: Campus

Download (870kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
Page Range: pp. 199-206
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 206. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/14189

Actions (login required)

View Item View Item